Home » Posts tagged 'Funny Feelings'
Tag Archives: Funny Feelings
- Pilot study reports elevated gadolinium levels 30 days after MRIs with contrast
- Study Reports Gadolinium Clearance Times for 135 Contrast MRI Cases including Agent Administered for 63 Unconfounded Cases
- Gadolinium Toxicity – Let’s not make the same mistake again
- Gadolinium Toxicity: If not NSF, then what is it?
- Gadolinium Toxicity – Status and Direction – August 2018
For a long time after my last dose of contrast, I experienced an unusual vibrating or buzzing sensation in parts of my body. It was much worse in my legs. Thankfully the vibrating or buzzing doesn’t happen as often now, but I continue to experience tingling in my lower legs.
Many members of our MRI-Gadolinium-Toxicity support group have mentioned similar funny feelings in their legs. What follows is for everyone who has had that inner vibrating or electric-like sensation that is really difficult to explain. (more…)